# SDR SIMA200626102

- Difficulty date: September 14, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Engine Oil Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DFW - FLT 3601 - A OIL SMELL IN COCKPIT AND CABIN AFTER NR 2 ENGINES START WITH OIL PRESSURE ONLY READ 19 PSI.  RAI RIGHT ENGINE OIL PRESSURE SWITCH, IAW ROLLS ROYCE MM 79-33-10, OPS CHECK NORMAL.  PERFORMED ROLLS ROYCE FIM TASK 72-00-00-810-814.  PERFORMED BLOCKS 12, 13, 14 OF FIM ABOVE IDLE RUN, NO OIL SMELL NOTED.  OPS CHECK GOOD IAW EMB 145, AMM 72-00-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
